# SDR CA150803003

- Difficulty date: August 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 24,741 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT APPROX 2315Z AC PATCHED THROUGH TO MOC VIA DISPATCH REGARDING LOSS OF THEIR NR 2 HYDRAULICS, WILL CONTINUE BUT WILL DECLARE AN EMERGENCY THROUGH ATC FOR THE ARRIVAL...TOWER CONTACTED AND STATION ORGANIZED A TOW TO GET AIRCRAFT OFF THE RUNWAY.  NR 2 HYD STSTEM PRESURE, RETURN AND BOTH CASE DRAIN FILTERS REPLACED AS PER AMM 29-00-01 HYD SYSTEM DECONTAMINATION PROCEDURE.  NR 2 ENG HYD EDP REPLACED AS PER AMM 29-11-01.
